MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TRILOGY BONE SCR 6.5X35; PROSTHESIS, HIPS

ZIMMER BIOMET, INC. TRILOGY BONE SCR 6.5X35; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: 00625006535 bone screw self-tapping 6.5 mm dia.35 mm length j7864334 customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the collar of the screw broke in half while the surgeon was inserting the screw into the cup leaving the remaining head of the screw proud within the shell.No known impact or consequence to the patient.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: b5, d4, g3, g6, h2, h4.
 
Event or Problem Description
It was reported that the collar of the screw broke in half while the surgeon was inserting the screw into the cup leaving the remaining head of the screw proud within the shell.The surgery was completed with a second device.No known impact or consequence to the patient.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: g3, g6, h2, h3, h6, h10.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.As per ifu, the user should "carefully read all instructions and be familiar with the surgical technique prior to use".As per surgical technique, a drill guide should be used during the procedure.As per follow up, a drill guide was not used in the procedure.It is unknown if the root cause is attributed to not following instructions.The complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TRILOGY BONE SCR 6.5X35
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21987698
Report Number0001822565-2025-01327
Device Sequence Number17262777
Product Code LPH
UDI-Device Identifier00889024119833
UDI-Public(01)00889024119833(17)331212(10)J7683103
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K934765
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number00625006535
Device Lot NumberJ7683103
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by Manufacturer07/16/2025
08/15/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date08/12/2025
08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient Weight122 KG